EconPapers    
Economics at your fingertips  
 

The socially acceptable scoring rule

Muhammad Mahajne and Oscar Volij ()
Additional contact information
Muhammad Mahajne: Ben Gurion University of the Negev

Social Choice and Welfare, 2018, vol. 51, issue 2, 223-233

Abstract: Abstract We say that an alternative is socially acceptable if the number of individuals that rank it among their most preferred half of the alternatives is at least as large as the number of individuals that rank it among the least preferred half. We show that there exists a unique scoring rule that always selects a subset of socially acceptable alternatives.

Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00355-018-1113-9 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:51:y:2018:i:2:d:10.1007_s00355-018-1113-9

Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355

Access Statistics for this article

Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe

More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-04-09
Handle: RePEc:spr:sochwe:v:51:y:2018:i:2:d:10.1007_s00355-018-1113-9